# SDR UIEA01017

- Difficulty date: March 9, 2000
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N808MC
- Make and model: Boeing 747 212B
- Aircraft serial: 21048
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B246071
- Condition: Scratched
- Location: Fuselage
- Part time: 83,608 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND SEAT TRACK GOUGED/SCRATCHED AT LBL 75.92 BETWEEN STATION 1320 AND 1460.  ALL AREAS BLENDED PER SRM 51-10-01.  HFEC INSPECTION PERFORMED.  ALL WITHIN LIMITS PER SRM 53-10-01.  AT STATION 1450 SEAT TRACK LUGS AFTER BLENDING WERE BELOW LIMITS PER SRM 53-10-01.  REPAIR SCHEME REMOVED LUGS AT THIS LOCATION TO PREVENT FUTURE USE OF THIS LOCATIONS.  (M)
